# SDR ASAA2018010923122

- Difficulty date: January 9, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 16,447 hours, 5,435 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulted
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING TAXI OUT,  WOULD NOT EXTINGUISH.  ACFT GROUNDED.  PERFORMED A CABIN TEMP CONTROLLER BITE CHECK IAW FIM 21-61-00-810-801,  FOUND THE LEFT PACK TCV FAULTED,  RESET AND VERIFIED.  OPS CHECKED NORMAL.
